Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

I am a person with hyperthyroidism all these years. Recently i've been dignosed with tsh too low. I also have lumbar spine and muscle backpain. But i've done the "lock the facets injection" on 5th March 2014. My period is late and i have gastric wind bloated too after that. Now my physician told me to stop consuming thyroid medicine ( Propyl ) for a week ( 31 March - 7 April 2014 ) as 7 April i'll be seeing both doctors ( physician who handle my thyroid case and orthopedic for the lumbar spine ). I'll also be doing blood test for thyroid and physio too. I'm a person who worries alot and i also need help to stop worrying and start living. I'm a housewife with no kids and my husband is working. He told me that if i want to work, my health have to be in good condition then i can start working. What do u guys think?

Best Responses
There are no responses to this discussion. Be the first!
Do you find this discussion helpful?
0

Don't Miss Out! Get the FREE EndocrineWeb eNewsletter!

Sign up to receive treatment and research updates, news, and helpful tips on managing your condition.
SUBSCRIBE
close X
SHOW MAIN MENU
SHOW SUB MENU